MAUDE Adverse Event Report: EBR SYSTEMS, INC. WISE CRT SYSTEM; M1000

EBR SYSTEMS, INC. WISE CRT SYSTEM; M1000
Model Number M1000
Medical Device Problem Code Failure to Capture (1081)
Health Effect - Clinical Code Unspecified Heart Problem (4454)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a 6-week follow-up visit on (b)(6) 2026, the wise crt system demonstrated consistent rv pace detection and consistent electrode tracking; however, no biventricular (biv) capture was observed on 12-lead ecg in supine or sitting positions despite maximum output programming at tl 6.0 @ 4.4 ms.The patient was unable to undergo standing positional testing due to blood pressure issues and a history of stroke with neurological distress.Device interrogation showed approximately 95% tracking with edges per rv of 1.057 and a mean electrode distance of 12.3 cm.Battery voltage was 2.87 v with reduced projected longevity attributed to sustained high-output therapy requirements.Threshold testing could not be completed because capture was not achieved in tested positions.The system remained programmed at maximum output settings in rv synchronous mode.No adverse patient sequelae were reported.
 
Additional Manufacturer Narrative
Ebr submits this report to comply with fda regulations 21 cfr parts 4 and 803.Ebr has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, ebr, or its employees that the device, ebr, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.

Brand Name
WISE CRT SYSTEM
Common Device Name
M1000
Manufacturer (Section D)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer (Section G)
EBR SYSTEMS, INC.
480 oakmead parkway
sunnyvale CA 94085
Manufacturer Contact
sonia finnegan
480 oakmead parkway
sunnyvale, CA 94085
4087201906
MDR Report Key25144924
Report Number3013596742-2026-00039
Device Sequence Number9351199
Product Code SEG
UDI-Device Identifier00859244007043
UDI-Public00859244007043
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P240028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/22/2026
Device Model NumberM1000
Device Lot NumberP250144
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/05/2026
06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/17/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown